# SDR MASA20211213612

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC6701450096800
- Part serial: NA
- Condition: Dented
- Location: Ws.281.50
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WAS FOUND ON RH WING OTBD FLAP LOWER SKIN. DENT WAS LOCATED ON OTBD AFT END AT WS 281.50 & MEASURED 7.779" LONG X 3.228" WIDE X0.120". PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 57-53-01-201-001-A01 TYPE II REPAIR-OUTBOARD FLAP SKINS-FLUSH REPAIRS.
